Your Cart

Your cart is empty

Home  >  Volume 26 (March 2014)

6. Conditions for the Convexity of a Class of Twice Continuously Differentiable Real-Valued Functions of Several Variables by Peter E. Ezimadu. Volume26, (March, 2014), pp 22 – 27.
Sale price: $5.00
Quantity:

Abstract

The importance of convex functions in optimization theory calls for the availability of results that ensure their easy recognition. In response to this demand this work presents a characterization which gives an interplay associated with the first order condition, the second order condition, the epigraph, the integral and monotonicity for convex functions. Specifically, it presents a characterization of convex functions by extending an existing result to include the Hessian and epigraph of convex functions; thus providing an equivalence for the definitions of convex functions, and consequently a better horizon for understanding convex functions.

Close
Loading...